# SDR COMA9511962

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159A
- Make and model: Emb EMB-120RT
- Aircraft serial: 120159
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 12020235001
- Condition: Cracked
- Location: Cargo Door
- Part time: 14,620 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CARGO DOOR LIFTING MECHANISM TORSION BAR FORWARD SUPPORT ATTACH BRACKET WAS FOUND CRACKED.  THE BRACKET WAS REPLACED WITH SUBSTITUTE PART OF THICKER MATERIAL (P/N 120-20235-005), PER AERODESIGN REPORT NR 1397-1, DATED 2-15-95.
